MAUDE Adverse Event Report: PRAMAND, LLC CRANISEAL DURAL SEALANT

PRAMAND, LLC CRANISEAL DURAL SEALANT
Model Number PRA-PROD-0001
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Subject was seen by dr.(b)(6) on (b)(6) 2026 with complaints of swelling across his surgical incision site that started three days prior.Reports localized tenderness and denies fever.Reports that since surgery he experiences head pressure and cognitive fogginess.Subject was sent for ct imaging on (b)(6) 2026, that confirmed csf leak.Subject denies any activities that increase intracranial pressure.Subject is scheduled for revision surgery on (b)(6) 2026.Repair surgery performed on (b)(6) 2026.Several valsalva maneuvers were conducted to find the leak, but none was noted.Watertight closure was achieved, with no csf leak following wound closure, no complications.

Brand Name
CRANISEAL DURAL SEALANT
Common Device Name
DURAL SEALANT
Manufacturer (Section D)
PRAMAND, LLC
201 burlington road
north building, second floor
bedford MA 01730
Manufacturer (Section G)
PRAMAND
201 burlington road
north building, second floor
bedford MA 01730
Manufacturer Contact
ezekiel cruz
201 burlington road
north building, second floor
bedford, MA 01730
2039707894
MDR Report Key24746290
Report Number3016980830-2026-00016
Device Sequence Number21027693
Product Code NQR
UDI-Device Identifier00860010683705
UDI-Public00860010683705
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P220014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model NumberPRA-PROD-0001
Device Catalogue NumberCS-2055
Device Lot NumberPRA-PD-0140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age25 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite